# SDR C2XA05CL094

- Difficulty date: November 18, 2005
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 14,408 hours, 10,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: W102850022
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EXTERIOR RIGHT OVERWING EMERGENCY LIGHT WOULD NOT ILLUMINATE.  MAINTENANCE INSPECTED AND REPAIRED WIRE W102-8500-22.  OPERATIONAL CHECKS WERE GOOD.
